Alert archive / Oklahoma / Tornado Warnings in 2023
Tornado Warning 46, NWS Norman, OK
NWS Norman, OK issued this tornado warning at Apr 19, 2023, 9:24 PM CDT for Pottawatomie County, Oklahoma. It was in force for 51 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 19, 2023, 9:24 PM CDT (02:24 UTC)
- Expired
- Apr 19, 2023, 10:15 PM CDT
- In force
- 51 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
County Pottawatomie County, OK
The radar
The Norman radar (KTLX), 26 km from the middle of the area, began a volume at 02:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 19, 9:59 PM CDT | TORNADO | 2 Nnw Shawnee, OK | DAMAGE REPORTED IN SHAWNEE INCLUDING AT OKLAHOMA BAPTIST UNIVERSITY AND AREAS NEAR I-40 AND KICKAPOO ROAD. THE TORNADO LIKELY BEGAN NORTHWEST OF TECUMSEH AROUND 941 PM AND CONTINUED THROUGH 1016 PM NEAR THE LINCOLN COUNTY LINE NORTH OF SHAWNEE. |
| Apr 19, 10:00 PM CDT | TSTM WND GST 84 | 3 Nnw Shawnee, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 35 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 4:48 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 2.4 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1620 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 1145 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 427 m²/s²
- 0-3 km storm-relative helicity
- 523 m²/s²
- Significant tornado parameter
- 4.0
- Supercell composite
- 19.0
The text
As transmitted.
347
WFUS54 KOUN 200224
TOROUN
OKC125-200315-
/O.NEW.KOUN.TO.W.0046.230420T0224Z-230420T0315Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
924 PM CDT Wed Apr 19 2023
The National Weather Service in Norman has issued a
* Tornado Warning for...
Northwestern Pottawatomie County in central Oklahoma...
* Until 1015 PM CDT.
* At 924 PM CDT, a severe thunderstorm capable of producing a tornado
was located 5 miles southeast of Dale, moving northeast at 10 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Shawnee, Johnson, Dale, and Bethel Acres.
This includes Interstate 40 between mile markers 178 and 190.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3526 9701 3532 9708 3544 9706 3543 9692
3539 9685
TIME...MOT...LOC 0224Z 211DEG 10KT 3532 9701
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
Mahale3 follow-up statements
283
WWUS54 KOUN 200226
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
926 PM CDT Wed Apr 19 2023
OKC125-200315-
/O.CON.KOUN.TO.W.0046.000000T0000Z-230420T0315Z/
Pottawatomie OK-
926 PM CDT Wed Apr 19 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR
NORTHWESTERN POTTAWATOMIE COUNTY...
At 926 PM CDT, a confirmed tornado was located 4 miles south of Dale,
moving northeast at 10 mph.
HAZARD...Damaging tornado and golf ball size hail.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Shawnee, Johnson, Dale, and Bethel Acres.
This includes Interstate 40 between mile markers 178 and 190.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
storm shelter, safe room, or an interior room on the lowest floor of
a sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3529 9701 3532 9708 3544 9706 3543 9692
3539 9685
TIME...MOT...LOC 0226Z 206DEG 10KT 3533 9702
TORNADO...OBSERVED
MAX HAIL SIZE...1.75 IN
$$
Mahale828
WWUS54 KOUN 200241
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
941 PM CDT Wed Apr 19 2023
OKC125-200315-
/O.CON.KOUN.TO.W.0046.000000T0000Z-230420T0315Z/
Pottawatomie OK-
941 PM CDT Wed Apr 19 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR
NORTHWESTERN POTTAWATOMIE COUNTY...
At 941 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Dale, moving northeast at 10 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Shawnee, Johnson, and Dale.
This includes Interstate 40 between mile markers 178 and 190.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3533 9694 3536 9707 3544 9706 3543 9692
3539 9685
TIME...MOT...LOC 0241Z 211DEG 10KT 3537 9699
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
Mahale637
WWUS54 KOUN 200256
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
956 PM CDT Wed Apr 19 2023
OKC125-200315-
/O.CON.KOUN.TO.W.0046.000000T0000Z-230420T0315Z/
Pottawatomie OK-
956 PM CDT Wed Apr 19 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR NORTH
CENTRAL POTTAWATOMIE COUNTY...
At 956 PM CDT, a confirmed large and extremely dangerous tornado was
located near Shawnee, moving north at 25 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Weather spotters confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
Locations impacted include...
Shawnee and Johnson.
This includes Interstate 40 between mile markers 182 and 190.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, an extremely dangerous and potentially deadly tornado is
on the ground. To protect your life, TAKE COVER NOW! Move to a storm
shelter, safe room, or an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3534 9700 3544 9702 3543 9692 3539 9685
3533 9694
TIME...MOT...LOC 0256Z 199DEG 22KT 3536 9695
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...1.75 IN
$$
MahaleWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Apr 19, 4:13 PM CDT, 5 hours 11 minutes earlier.
Area forecast discussion, Apr 19, 4:13 PM CDT, 5 hours 11 minutes before
Area Forecast Discussion
National Weather Service Norman OK
413 PM CDT Wed Apr 19 2023
...New LONG TERM...
.SHORT TERM...
(This evening through Thursday)
Issued at 403 PM CDT Wed Apr 19 2023
Continuing to monitor the movement of the dryline eastward through
Oklahoma and northern Texas, the ongoing fire weather conditions in
western Oklahoma and portions of western north Texas, as well as the
potential for severe weather this late afternoon and evening ahead
of the dryline. The dryline is currently positioned across
northwestern Oklahoma down through far western Oklahoma. Veering
winds throughout southwestern and northern Oklahoma will shift the
dryline further east as dry air gets advected into the region.
Meanwhile, southerly winds elsewhere continues to bring deep
moisture advection into the region, with mid to upper 60 degree
dewpoints across south central Oklahoma.
A 19Z special sounding has the cap weaker and shifting upward in
height, as well as deeper moisture arriving in the region,
indicating increasing potential for a storm or two to develop. With
the weakening elevated stability, precipitation chances have been
increased across southern and central Oklahoma. While storm coverage
is expected to remain fairly limited with the capping inversion
across the region, any storms that do develop have a decent
liklihood to be severe. Modest instability (CAPE > 2500 J/kg) as
well as shear (0-6km shear ~ 50kts) will likely result in
supercellular development, while strong cloud layer winds (~80kts)
will result in the development of large and possibly significant
hail. Strong winds will also be a concern with any storms that
develop (DCAPE > 1000 J/kg).
While low level shear will remain fairly low through the late
afternoon, there will be a window of time in the early evening with
the low level jet increasing but before prohibitive CIN develops
through the region that low level shear will increase (0-1km shear ~
30kts). This could result in an isolated tornado potential through
central Oklahoma.
Elsewhere, fire weather will continue to be a concern across western
and northern Oklahoma behind the dryline with single digit relative
humidities and gusty winds. As the low pressure cyclone moves
through southern Oklahoma, the strong surface pressure gradient
will result in strong southerly surface winds will increase across
northern and central Oklahoma, with widespread Advisory criteria
winds expected to persist until Thursday morning.
A cold front will begin moving into the region Thursday morning
northwest to southeast across the region. Showers and possibly some
elevated storms may develop along this cold front. With plenty of
elevated instability (MUCAPE > 2000 J/kg) and some shear (0-6km
shear > 20kts), some hail could occur with these storms.
&&
.LONG TERM...
(Thursday night through next Tuesday)
Issued at 412 PM CDT Wed Apr 19 2023
The cold front will continue moving through Oklahoma and western
north Texas through Thursday into Thursday evening before stalling.
The timing and location of this front continues to vary between
model runs, with severe weather possible along and ahead of the
frontal boundary. These showers and storms will linger in the region
until the front shifts eastward with a second burst of cold air on
Friday.
Behind the cold front, much colder air is expected through the
weekend and into early next week. Average highs and lows will be
well below average, with a chance of some frost/freeze conditions in
far northern Oklahoma. While there is some uncertainty following
the exit of the upper level trough eastward over the weekend, the
next best chance of precipitation continues to be early next week
as moisture advection returns to the region and a series of upper
level shortwaves in a zonal flow.
Zwink
&&
.AVIATION...
(18Z TAFS)
Issued at 1150 AM CDT Wed Apr 19 2023
Mostly VFR conditions will persist through the TAF period. Gusty
southerly winds will veer throughout the overnight hours as a cold
front moves into the area. There is a low potential for
thunderstorms across much of the area this afternoon through the
overnight hours. Confidence in any storm affecting a TAF site is
very low at this time.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 56 73 47 68 / 40 20 20 20
Hobart OK 53 75 45 70 / 10 0 10 10
Wichita Falls TX 64 77 49 72 / 30 10 20 10
Gage OK 44 70 42 68 / 10 0 20 10
Ponca City OK 56 74 45 69 / 40 10 10 10
Durant OK 65 79 54 70 / 10 70 50 30
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Red Flag Warning until 9 PM CDT this evening for OKZ004>006-
009>011-014>017-021-022-033>036.
Wind Advisory from midnight tonight to 7 AM CDT Thursday for
OKZ005>008-010>013-015-017>020-024>026.
TX...Red Flag Warning until 9 PM CDT this evening for TXZ083-084-087.
&&
SHORT TERM...50
LONG TERM....50
AVIATION...13Hazardous weather outlook, Apr 19, 3:15 AM CDT, 18 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 315 AM CDT Wed Apr 19 2023 OKZ004>048-050>052-TXZ083>090-200815- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 315 AM CDT Wed Apr 19 2023 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Today and Tonight... .Thunderstorms... A few isolated thunderstorms may develop late this afternoon and early evening along a dryline across portions of western and central Oklahoma, and western north Texas. There will be a cap in place which could hinder storm development but if storms develop, severe weather will be possible large hail up to the size of baseballs and wind gusts to 70 mph possible. Additional thunderstorms could develop overnight into early Thursday along and behind a cold front that is expected to move across the area. Some of these elevated storms could become strong to severe with hail the primary concern. .Fire Weather... Near critical to critical fire weather conditions are possible behind the dryline this afternoon and early evening across portions of western Oklahoma and western north Texas. A Red Flag Warning is in effect. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... .Thunderstorms... Showers and thunderstorms will remain possible Thursday along and behind the cold front that will continue to move across the area. Small hail could be possible with the stronger storms Thursday morning. Severe storms could then be possible Thursday afternoon and evening in parts of southeast and south central Oklahoma with large hail and damaging winds possible. Showers and thunderstorms will remain possible across portions of the area through Friday. After a brief break, thunderstorm chances will return to portions of the area early next week. .Fire Weather... Elevated to maybe near critical fire weather conditions will remain possible Thursday into Saturday mainly across portions of western Oklahoma and western north Texas. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Local storm report, Apr 19, 8:11 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
811 PM CDT WED APR 19 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0804 PM HAIL 7 W VALLEY BROOK 35.39N 97.60W
04/19/2023 M1.00 INCH OKLAHOMA OK ASOS
WILL ROGERS WORLD AIRPORT.
&&
JPLocal storm report, Apr 19, 8:12 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
812 PM CDT WED APR 19 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0811 PM HAIL 2 E NOBLE 35.14N 97.36W
04/19/2023 M2.00 INCH CLEVELAND OK TRAINED SPOTTER
&&
JPLocal storm report, Apr 19, 8:25 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
825 PM CDT WED APR 19 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0824 PM HAIL 6 S STERLING 34.67N 98.17W
04/19/2023 E2.50 INCH COMANCHE OK EMERGENCY MNGR
&&
JPLocal storm report, Apr 19, 8:30 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
830 PM CDT WED APR 19 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0818 PM HAIL 4 W CENTRAL HIGH 34.61N 98.16W
04/19/2023 E1.75 INCH COMANCHE OK EMERGENCY MNGR
&&
JPLocal storm report, Apr 19, 8:46 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
846 PM CDT WED APR 19 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0838 PM TORNADO 3 W ETOWAH 35.13N 97.22W
04/19/2023 CLEVELAND OK BROADCAST MEDIA
&&
JPLocal storm report, Apr 19, 9:13 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
913 PM CDT WED APR 19 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0904 PM TORNADO 2 SSE PINK 35.23N 97.11W
04/19/2023 POTTAWATOMIE OK BROADCAST MEDIA
&&
JPThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 7:03 PM CDT | Tornado Warning | OUN | Cleveland, Oklahoma | 42 min |
| Apr 19, 7:05 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 40 min |
| Apr 19, 7:15 PM CDT | Tornado Warning | OUN | Cleveland, Grady, McClain | 45 min |
| Apr 19, 7:20 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Oklahoma | 40 min |
| Apr 19, 7:27 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Grady, McClain | 48 min |
| Apr 19, 7:32 PM CDT | Severe Thunderstorm Warning | OUN | Noble | 43 min |
| Apr 19, 7:34 PM CDT | Tornado Warning | OUN | Cleveland, McClain | 26 min |
| Apr 19, 7:43 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Oklahoma | 47 min |
| Apr 19, 7:45 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson, Stephens | 45 min |
| Apr 19, 7:46 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson, Stephens | 44 min |
| Apr 19, 7:46 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Grady, Stephens | 44 min |
| Apr 19, 7:50 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Oklahoma | 40 min |
| Apr 19, 7:56 PM CDT | Tornado Warning | OUN | Cleveland, McClain | 18 min |
| Apr 19, 7:59 PM CDT | Tornado Warning | OUN | Cleveland, McClain | 16 min |
| Apr 19, 8:01 PM CDT | Tornado Warning | OUN | Cleveland, McClain | 44 min |
| Apr 19, 8:05 PM CDT | Severe Thunderstorm Warning | OUN | Logan, Noble, Payne | 40 min |
| Apr 19, 8:15 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain | 45 min |
| Apr 19, 8:19 PM CDT | Areal Flood Advisory | OUN | Cleveland, Oklahoma | 3 hr |
| Apr 19, 8:24 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Oklahoma | 51 min |
| Apr 19, 8:25 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Grady, Stephens | 50 min |
| Apr 19, 8:36 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Stephens | 39 min |
| Apr 19, 8:39 PM CDT | Tornado Warning | OUN | Cleveland, Pottawatomie | 51 min |
| Apr 19, 8:44 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Pottawatomie | 46 min |
| Apr 19, 8:46 PM CDT | Wind Advisory | OUN | Alfalfa, Blaine, Canadian, Dewey, Ellis, Garfield and 13 more | 10 hr |
| Apr 19, 8:47 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Oklahoma | 43 min |
| Apr 19, 8:55 PM CDT | Tornado Warning | OUN | Cleveland, Pottawatomie | 35 min |
| Apr 19, 9:09 PM CDT | Tornado Warning | OUN | Cleveland, Pottawatomie | 36 min |
| Apr 19, 9:12 PM CDT | Tornado Warning | OUN | Pottawatomie | 48 min |
| Apr 19, 9:18 PM CDT | Tornado Warning | OUN | Cleveland, Pottawatomie | 27 min |
| Apr 19, 9:31 PM CDT | Tornado Warning | OUN | Cleveland, Pottawatomie | 29 min |
| Apr 19, 9:43 PM CDT | Tornado Warning | OUN | Pottawatomie | 32 min |
| Apr 19, 9:59 PM CDT | Areal Flood Advisory | OUN | Pottawatomie | 3 hr |
| Apr 19, 10:02 PM CDT | Tornado Warning | OUN | Lincoln, Pottawatomie | 13 min |
| Apr 19, 10:12 PM CDT | Tornado Warning | OUN | Lincoln, Pottawatomie | 14 min |
| Apr 19, 10:13 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie, Seminole | 47 min |
| Apr 19, 10:28 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie | 32 min |
| Apr 19, 10:37 PM CDT | Tornado Warning | OUN | Lincoln, Pottawatomie | 16 min |
| Apr 19, 10:56 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie | 34 min |
| Apr 19, 11:19 PM CDT | Areal Flood Advisory | OUN | Lincoln, Pottawatomie | 3 hr |
| Apr 20, 4:53 AM CDT | Special Weather Statement | OUN | Logan | 37 min |
| Apr 20, 5:17 AM CDT | Special Weather Statement | OUN | Logan | 28 min |
| Apr 20, 5:35 AM CDT | Severe Thunderstorm Warning | OUN | Logan, Payne | 40 min |
| Apr 20, 6:10 AM CDT | Special Weather Statement | OUN | Logan | 35 min |
| Apr 20, 6:20 AM CDT | Special Weather Statement | OUN | Payne | 25 min |
| Apr 20, 6:39 AM CDT | Special Weather Statement | OUN | Lincoln | 36 min |
| Apr 20, 7:05 AM CDT | Special Weather Statement | OUN | McClain | 25 min |
| Apr 20, 7:37 AM CDT | Special Weather Statement | OUN | Garvin | 38 min |
| Apr 20, 2:11 PM CDT | Special Weather Statement | OUN | Bryan | 34 min |
Nearby
Tornado Warnings in Oklahoma, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.